Alert archive / New York / Flash Flood Warnings in 2015
Flash Flood Warning 22, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Jul 14, 2015, 8:07 PM EDT for Broome County, Chenango County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 8:07 PM EDT (00:07 UTC)
- Expired
- Jul 14, 2015, 11:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Chenango County, NY
The radar
The Binghamton radar (KBGM), 41 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 59 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
906
WGUS51 KBGM 150007
FFWBGM
NYC007-017-150300-
/O.NEW.KBGM.FF.W.0022.150715T0007Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
807 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHENANGO COUNTY IN CENTRAL NEW YORK...
EASTERN BROOME COUNTY IN CENTRAL NEW YORK...
* UNTIL 1100 PM EDT
* AT 807 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORWICH...DEPOSIT...KIRKWOOD...CONKLIN...GUILFORD...SANFORD...
COVENTRY...GREENE...OXFORD...BAINBRIDGE...WINDSOR...AFTON...
SANITARIA SPRINGS...MC DONOUGH...ROCKDALE...HARPURSVILLE...
SMITHVILLE FLATS...NINEVEH...BRISBEN AND MT UPTON.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4252 7538 4251 7540 4247 7540 4241 7537
4239 7540 4236 7539 4232 7542 4205 7543
4200 7539 4200 7580 4230 7587 4241 7588
4242 7587 4257 7587 4256 7535
$$
KAH1 follow-up statement
390
WGUS71 KBGM 150142
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
942 PM EDT TUE JUL 14 2015
NYC007-017-150152-
/O.CAN.KBGM.FF.W.0022.000000T0000Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-BROOME NY-
942 PM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR CHENANGO AND EASTERN BROOME COUNTIES
IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4252 7538 4251 7540 4247 7540 4241 7537
4239 7540 4236 7539 4232 7542 4205 7543
4200 7539 4200 7580 4230 7587 4241 7588
4242 7587 4257 7587 4256 7535
$$
KAHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 8:00 PM EDT, 7 minutes earlier.
Area forecast discussion, Jul 14, 8:00 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
800 PM EDT TUE JUL 14 2015
.SYNOPSIS...
AS A STORM SYSTEM DROPS SOUTHEAST THROUGH OUR AREA, NUMEROUS
SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO TONIGHT.
THUNDERSTORMS THIS AFTERNOON AND EVENING COULD PRODUCE VERY HEAVY
RAINFALL RATES. SOME SHOWERS AND THUNDERSTORMS WILL LINGER IN
NORTHEAST PENNSYLVANIA AND THE CATSKILLS WEDNESDAY, BEFORE HIGH
PRESSURE BRINGS A RETURN TO LESS HUMID WEATHER. DRY AND COOLER
WEATHER WILL BE HERE FOR THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
630 PM UPDATE...ACTIVE EVENING AS ROUNDS OF SHOWERS AND
THUNDERSTORMS CONTINUE TO AFFECT THE AREA. SOME BREAKS IN THE
CLOUDS DEVELOPED INCREASING CAPES AND THIS HAS RESULTED IN THE
LATEST LINE MOVING EAST THROUGH STEUBEN COUNTY TO PRODUCE
THUNDERSTORMS WITH DAMAGING WINDS IN ADDITION TO A FLASH FLOODING
REPORT IN WAYLAND. THE TREND SHOULD BE FOR THE SEVERE WEATHER
THREAT TO DIMINISH HEADING INTO THE EVENING DUE TO THE LOSS OF
DAYTIME HEATING AS THE STORMS HEAD TOWARD THE CENTRAL SOUTHERN
TIER. HOWEVER FLASH FLOODING WILL REMAIN A CONCERN WITH WATCH
EXPANDED SOUTH ACROSS SOUTHERN TIER INTO NE PA DUE TO THE LATEST
LINE BEING FARTHER SOUTH.
3 PM UPDATE...
FIRST AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO THE EASTERN
PART OF OUR CENT NY. THIS HAS BROUGHT A SECOND BATCH OF RAIN TO
THE AREA. RAINFALL RATES OVER ONE INCH PER HOUR HAS CAUSED FLASH
FLOODING. ANOTHER ROUND IS ON THE DOORSTEP ABOUT TO MOVE INTO
STEUBEN COUNTY. THIS WILL BRING MORE RAIN AND LIKELY FLASH
FLOODING. MORE SHOWERS ARE POSSIBLE TONIGHT WITH A SURFACE FRONT.
FOR THESE REASONS ISSUED A FLASH FLOOD WATCH FOR MOST OF CENTRAL
NY UNTIL 2 AM WED. A LITTLE RAIN FELL THERE THIS MORNING. THIS
AREA ALSO HAD A LITTLE FLASH FLOODING LAST WEEK AND FFG IS LOW. AS
IN PAST WEEKS, RIVER FLOODING IS NOT EXPECTED DESPITE THE
SEASONABLY HIGH LEVELS. WIDESPREAD RAINFALL AMOUNTS ARE NOT
EXPECTED TO BE 2 TO 3 INCHES. PWATS ARE 1.5 TO 2 INCHES. WINDS ARE
WEAK ENOUGH THAT MOVEMENT IS SLOW TO MEDIUM. WARM CLOUD DEPTH 11K
FT. WITH MULTIPLE ROUNDS OF SHOWERS AND THUNDERSTORMS AND PLENTY
OF MOISTURE FLASH FLOODING LIKELY.
SECOND AREA OF THUNDERSTORMS IN WRN NY STRETCHING AND BUILDING
SOUTH IN CENTRAL PA. THIS WILL BRING FLASH FLOODING TO NY. IN PA
NO RAINFALL IN A FEW DAYS SO PROBABLY NO FF WITH THIS. ANOTHER
LINE IN OHIO SHOULD MOVE ESE AND STAY SOUTH OF THE CWA. MORE
SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT WITH AN UPPER LEVEL
TROF SINKING SE WITH COOLER AIR. FLASH FLOOD WATCH MAY NEED TO BE
EXTENDED SOUTH BASED ON HOW MANY ROUNDS MOVE THROUGH.
WEDNESDAY A CONTINUATION OF SHOWERS AND THUNDERSTORMS. SOME MID
LEVEL COOLING WITH UPPER LEVEL HEIGHT FALLS. THE SURFACE FRONT
SLOWS SO LINGERING PRECIP IN THE SE CWA. DEPENDING ON WHERE AND
HOW MUCH RAIN FALLS TONIGHT MAY AGAIN HAVE TO WATCH RAINFALL WED.
DRIER AIR MOVES INTO NY ENDING THE SHOWERS IN THE MORNING. LOW
CLOUDS WILL BE SLOW TO CLEAR WITH SATURATED LOW AND MID LEVELS.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
QUIET WEATHER FOR THIS PART OF THE FORECAST AS HIGH PRESSURE BUILDS
IN THROUGH WEDNESDAY NIGHT AND THURSDAY. AS WINDS DIE DOWN, DEW
POINTS DROP, AND SKIES CLEAR FOR WEDNESDAY NIGHT THIS WILL SET UP
GOOD CONDITIONS FOR RADIATIONAL COOLING WITH LOWS RANGING FROM THE
UPPER 40S TO MID 50S. TEMPERATURES WILL RECOVER FOR THURSDAY UNDER
SUNNY SKIES BUT WILL STILL BE A LITTLE ON THE COOL SIDE FOR MID
JULY WITH HIGHS IN THE MID TO UPPER 70S.
CLEAR AND QUIET WEATHER CONTINUES THURSDAY NIGHT UNDER THE
INFLUENCE OF HIGH PRESSURE. TEMPS WILL BE COOL BUT NOT QUITE AS
COOL AS WEDNESDAY NIGHT WITH LOWS IN THE LOW TO MID 50S.
AS THE HIGH STARTS TO MOVE OFF TO THE EAST FRIDAY THIS WILL ALLOW
TEMPS TO WARM WITH HIGHS GENERALLY AROUND 80. THERE WILL BE SOME
INCREASING CLOUDS AS A WARM FRONT MOVES THROUGH HOWEVER ANY PRECIP
LOOKS TO REMAIN NORTH OF THE AREA. DEW POINTS WILL START TO CREEP
UP BY LATE DAY THOUGH HUMIDITY LEVELS STILL WON'T BE TOO HIGH.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
FOLLOWED CLOSE TO WPC GUIDANCE. CONDITIONS BECOME WARMER AND MORE
HUMID WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS FOR
THE LONG RANGE.
A DISTURBANCE MOVES IN FOR FRIDAY NIGHT INTO SATURDAY BRINGING THE
AREA SHOWERS AND THUNDERSTORMS. ONE ROUND LOOKS TO MOVE IN FRIDAY
NIGHT WITH ADDITIONAL SCATTERED SHOWERS AND STORMS SATURDAY
AFTERNOON DUE IN PART TO DIURNAL HEATING. STILL SEVERAL DAYS OUT
BUT EARLY INDICATIONS THAT INSTABILITY MAY BE FAIRLY HIGH WITH
MODERATE LEVELS OF SHEAR. CONDITIONS WILL BE HUMID WITH HIGHS IN
THE 80S AND DEW POINTS WELL INTO THE 60S. ADDITIONAL SCATTERED
SHOWERS AND STORMS ARE LIKELY SUNDAY AS THE AREA REMAINS IN A VERY
WARM AND HUMID AIRMASS.
DIFFERENCES EMERGE IN THE MODELS HEADING INTO EARLY NEXT WEEK AS
THE GEM AND ECMWF BRING A COLD FRONT THROUGH LATE MONDAY
TRIGGERING MORE SHOWERS AND STORMS WHILE THE GFS HOLDS OFF THIS
FEATURE UNTIL TUESDAY THOUGH STILL BRINGS IN A DISTURBANCE MONDAY
WITH CHANCES FOR MORE SHOWERS/STORMS. IN ANY EVENT, CHANCES FOR
SHOWERS AND STORMS IN THE FORECAST GRIDS FOR BOTH MONDAY AND
TUESDAY.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/..
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING RESTRICTIONS
TONIGHT. THE MOST ACTIVE PERIOD WILL THIS EVENING AS
SHOWERS/STORMS MOVE EAST ACROSS THE SOUTHERN TIER BRINGING IFR
RESTRICTIONS AT TIMES TO KITH/KBGM AND BY LATE EVENING INTO THE
EARLY OVERNIGHT FOR KAVP. THIS ACTIVITY WILL MOVE EAST OF KELM BY
MID EVENING BUT STILL EXPECT IFR VISBYS AT TIME. KSYR/KRME SHOULD
MISS THE HEAVIEST RAIN THIS EVENING AND REMAIN VFR. THE HEAVIER
SHOWERS PUSH OFF TO THE EAST OVERNIGHT AS A COLD FRONT MOVES
THROUGH FROM THE NW. BEHIND THIS FRONT EXPECT MVFR CIGS FOR MOST
SITES WITH KBGM/KELM LIKELY SEEING IFR. THESE CONDITIONS CONTINUE
INTO WEDNESDAY MORNING BEFORE CLEARING OCCURS IN THE AFTERNOON.
WINDS SE TO SW AROUND 5 TO 10 KNOTS THIS EVENING EXCEPT LOCALLY
HIGHER IN THUNDERSTORMS. THESE WINDS SHIFT TO N/NW OVERNIGHT
BEHIND THE FRONT AND INCREASE TO AROUND 1O KNOTS GUSTING UP TO 20
KNOTS FOR WEDNESDAY.
.OUTLOOK...
WEDNESDAY NIGHT...MAINLY VFR.
THURSDAY/FRIDAY...MAINLY VFR.
SATURDAY...RESTRICTIONS POSSIBLE IN THUNDERSTORMS.
SUN...MAINLY VFR WITH ISOLATED SHOWERS POSSIBLE EARLY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR PAZ038-039.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
022>025-036-037-044>046-055>057.
&&
SYNOPSIS...TAC
NEAR TERM...PCF/TAC
SHORT TERM...PCF
LONG TERM...PCF
AVIATION...PCFHazardous weather outlook, Jul 14, 6:49 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 649 PM EDT TUE JUL 14 2015 NYZ062-PAZ040-043-044-047-048-072-152300- SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 649 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ009-015>018-022>025-036-037-044>046-055>057-PAZ038-039-152300- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-BRADFORD-SUSQUEHANNA- 649 PM EDT TUE JUL 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 14, 6:06 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
606 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG KANONA 42.38N 77.37W
07/14/2015 STEUBEN NY EMERGENCY MNGR
TREES DOWN.
0530 PM FLASH FLOOD KANONA 42.38N 77.37W
07/14/2015 STEUBEN NY EMERGENCY MNGR
WATER OVER CHAMBERLAIN RD.
0535 PM FLASH FLOOD WAYLAND 42.57N 77.59W
07/14/2015 STEUBEN NY EMERGENCY MNGR
WATER FLOWING INTO HOUSE.
0540 PM TSTM WND DMG SAVONA 42.28N 77.22W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREE DOWN.
0604 PM TSTM WND DMG HAMMONDSPORT 42.41N 77.22W
07/14/2015 STEUBEN NY 911 CALL CENTER
10 INCH DIA. TREE ACROSS ROAD.
&&
EMGLocal storm report, Jul 14, 6:08 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
608 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM NON-TSTM WND DMG CAMPBELL 42.23N 77.20W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
DJNLocal storm report, Jul 14, 6:13 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
613 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG GANG MILLS 42.15N 77.13W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
DJNLocal storm report, Jul 14, 6:14 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
614 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG CAMPBELL 42.23N 77.20W
07/14/2015 STEUBEN NY 911 CALL CENTER
TREES DOWN.
&&
CORRECTED EVENT
DJNSpecial weather statement, Jul 14, 6:19 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT TUE JUL 14 2015
NYZ057-142245-
DELAWARE NY-
619 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN DELAWARE COUNTY ...
* AT 618 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOBART...OR 12 MILES NORTHEAST OF DELHI...MOVING EAST AT 25
MPH.
* WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
HOBART AROUND 625 PM EDT.
STAMFORD AROUND 635 PM EDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4231 7446 4231 7451 4233 7481 4234 7482
4251 7479 4252 7474 4252 7471 4242 7461
4235 7443
TIME...MOT...LOC 2218Z 265DEG 22KT 4239 7474
DJNSpecial weather statement, Jul 14, 6:50 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
650 PM EDT TUE JUL 14 2015
NYZ024-055-142330-
TIOGA NY-CHEMUNG NY-
650 PM EDT TUE JUL 14 2015
...STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN TIOGA AND EASTERN
CHEMUNG COUNTIES ...
* AT 650 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ERIN...OR 9 MILES EAST OF ELMIRA...MOVING EAST AT 20 MPH.
* STRONG WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.
* THIS STRONG THUNDERSTORM WILL BE NEAR...
VAN ETTEN AND LOCKWOOD AROUND 705 PM EDT.
BARTON AND SPENCER AROUND 715 PM EDT.
OWEGO...CANDOR AND TIOGA CENTER AROUND 730 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4224 7674 4225 7669 4223 7664 4226 7662
4228 7647 4226 7647 4226 7642 4229 7642
4230 7629 4230 7626 4231 7625 4204 7620
4203 7672
TIME...MOT...LOC 2250Z 262DEG 17KT 4214 7664
KAHNearby
Flash Flood Warnings in New York, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.